# SDR SWAA2021082318534

- Difficulty date: February 11, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 48,286 hours, 28,888 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON FWD SIDE OF BS663 COMMON TO VAPOR BARRIER AT RBL70 WL166 IS CRACKED / REMOVED AND REPLACED DOUBLER ON FWD SIDE OF BS.663 COMMON TO VAPOR BARRIER AT RBL70 WL166. IAW SRM 51-40-02; 51-40-02 AND DWG 111A1001
